MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number 33680013
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Malunion of Bone (4529)
Date of Event 03/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Once the investigation is completed, any additional information will be reported in a supplemental report.
 
Event or Problem Description
It was reported that the patient has fallen into varus and the physician would like to revise the tar.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed, as the affected device was not returned and no supporting evidence was provided.Device inspection could not be performed because the product was not returned for investigation.A review of the device history records for the reported lot did not identify any abnormalities.No corrective actions are required at this time.A review of the product labeling did not identify any abnormalities.No indications of material, manufacturing, or design-related issues were identified during the investigation.Failure of total ankle replacement (tar) over time is a known complication.In cases involving a planned revision procedure, a medical assessment aimed at determining the root cause of failure is part of the internal investigation process.Adequate radiological and clinical information must be provided to enable a meaningful clinical evaluation and to identify potential causes of failure.When a ct scan is the only available clinical information, the assessment remains limited.No conclusive determination can be made due to the absence of key clinical information, including patient clinical status, specific symptoms, range of motion, and evaluation by the treating physician.The root causes of radiographic findings, such as radiolucent areas and bone cysts, are often complex and multifactorial and cannot be scientifically determined without sufficient supporting evidence.Due to these limitations, no conclusions can be drawn regarding the patient, the procedure, or the device in relation to the cause of failure.Additional detailed information regarding the complaint event and the affected device is required to determine the root cause.If the device is returned or additional information becomes available, the investigation will be reassessed.

Brand Name
INFINITY ADAPTIS TIB SZ3LNG INFINITY ADAPTIS
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24744526
Report Number3010667733-2026-00279
Device Sequence Number21176433
Product Code HSN
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181557
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number33680013
Device Lot Number1785581
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/03/2026
Supplement Date Received by Manufacturer05/15/2026
Initial Report FDA Received Date03/31/2026
Supplement Report FDA Received Date06/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown